MAUDE Adverse Event Report: ABBOTT MEDICAL LAMITRODE 44 LEAD KIT, 60CM LENGTH; SCS LEAD

ABBOTT MEDICAL LAMITRODE 44 LEAD KIT, 60CM LENGTH; SCS LEAD
Model Number 3244
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Codes Failure of Implant (1924); Inadequate Pain Relief (2388); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/19/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.
 
Event or Problem Description
It was reported that the patient has high impedances on one percutaneous lead (related manufacturer reference number: 1627487-2024-10147), and high impedances on their paddle lead.Surgical intervention may take place in the future to address the issue.It is unknown which percutaneous lead caused / contributed to the issue.
 
Additional Manufacturer Narrative
Correction: the patient did not have effective therapy prior to surgery.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
Additional information was obtained, revealing that the leads were replaced via surgical intervention on (b)(6) 2024.It was also confirmed the patient did not have effective therapy prior to surgery.Therapy was restored post op.

Brand Name
LAMITRODE 44 LEAD KIT, 60CM LENGTH
Common Device Name
SCS LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key19980639
Report Number1627487-2024-10148
Device Sequence Number18201505
Product Code LGW
UDI-Device Identifier05414734406215
UDI-Public(01)05414734406215(10)3454693(17)120428
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/28/2012
Device Model Number3244
Device Catalogue Number3244
Device Lot Number3454693
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2024
Supplement Date Received by Manufacturer09/30/2024
Initial Report FDA Received Date08/14/2024
Supplement Report FDA Received Date10/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/20/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS IPG.
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight150 KG